Variational approach to second--order damped Hamiltonian systems with impulsive effects
- School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, 250014, China.
- School of Mathematical Sciences, Qufu Normal University, Qufu, 273165, China.
In this paper, we consider the existence of second-order damped vibration Hamiltonian systems with
impulsive effects. We obtain some new existence theorems of solutions by using variational methods.
Share and Cite
Jian Liu, Zengqin Zhao, Variational approach to second--order damped Hamiltonian systems with impulsive effects, Journal of Nonlinear Sciences and Applications, 9 (2016), no. 6, 3459--3472
Liu Jian, Zhao Zengqin, Variational approach to second--order damped Hamiltonian systems with impulsive effects. J. Nonlinear Sci. Appl. (2016); 9(6):3459--3472
Liu, Jian, Zhao, Zengqin. "Variational approach to second--order damped Hamiltonian systems with impulsive effects." Journal of Nonlinear Sciences and Applications, 9, no. 6 (2016): 3459--3472
- Hamiltonian systems
- variational method
- impulsive effects
- damped vibration.
F. Faraci, R. Livrea, Infinitely many periodic solutions for a second-order nonautonomous system, Nonlinear Anal., 54 (2003), 417-429.
J. Liu, Z. Zhao, An application of variational methods to second-order impulsive differential equation with derivative dependence, Electron. J. Differential Equations, 2014 (2014), 13 pages.
J. Mawhin, M. Willem, Critical Points Theory and Hamiltonian Systems, Springer-Verlag, New York (1989)
J. J. Nieto , Variational formulation of a damped Dirichlet impulsive problem, Appl. Math. Lett., 23 (2010), 940-942.
J. J. Nieto, D. O'Regan, Variational approach to impulsive differential equations, Nonlinear Anal. Real World Appl., 10 (2009), 680-690.
P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Application to Differential Equations, American Mathematical Society, Providence, RI (1986)
J. Sun, H. Chen, J. J. Nieto, M. Otero-Novoa, Multiplicity of solutions for perturbed second-order Hamiltonian systems with impulsive effects, Nonlinear Anal., 72 (2010), 4575-4586.
J. Sun, H. Chen, L. Yang , The existence and multiplicity of solutions for an impulsive differential equation with two parameters via a variational method, Nonlinear Anal., 73 (2010), 440-449.
C. Tang, Periodic solutions of non-autonomous second order systems, J. Math. Anal. Appl., 202 (1996), 465-469.
C. L. Tang , Periodic solutions for non-autonomous second order systems with sublinear nonlinearity, Proc. Amer. Math. Soc., 126 (1998), 3263-3270.
C. L. Tang, Existence and multiplicity of periodic solutions for nonautonomous second order systems , Nonlinear Anal., 32 (1998), 299-304.
X. Wu, Saddle point characterization and multiplicity of periodic solutions of non-autonomous second order systems, Nonlinear Anal., 58 (2004), 899-907.
X. P. Wu, C. L. Tang , Periodic solutions of a class of non-autonomous second order systems , J. Math. Anal. Appl., 23 (1999), 227-235.
J. Xiao, J. J. Nieto, Variational approach to some damped Dirichlet nonlinear impulsive differential equations, J. Franklin Inst., 348 (2011), 369-377.
J. Xiao, J. J. Nieto, Z. Luo , Multiplicity of solutions for nonlinear second order impulsive differential equations with linear derivative dependence via variational methods, Commun. Nonlinear Sci. Numer. Simul., 17 (2012), 426-432.
D. Zhang , Multiple solutions of nonlinear impulsive differential equations with Dirichlet boundary conditions via variational method, Results Math., 63 (2013), 611-628.
D. Zhang, B. Dai, Existence of solutions for nonlinear impulsive differential equations with Dirichlet boundary conditions, Math. Comput. Modelling, 53 (2011), 1154-1161.
J. Zhou, Y. Li , Existence of solutions for a class of second-order Hamiltonian systems with impulsive effects, Nonlinear Anal., 72 (2010), 1594-1603.